MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-4-12-3D-SS
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report of axium premature detachment, stretching, and resistance with an echelon microcatheter.The patient was undergoing surgery for treatment of an internal carotid artery c6 segment aneurysm.The aneurysm is a regular saccular, unruptured sidewall narrow-neck aneurysm, with a max diameter of 4.6 mm and a 3.2 mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.It was reported that after the echelon was positioned, the operator began coil placement.When placing the 4-12ss axium coil, proximal advancement was relatively smooth; when reaching the tip end of the echelon, slight resistance was felt.During aneurysm embolization, the coil was found to be detached.The coil was then removed, and coil stretching could be observed outside the body.Subsequent coils were deployed smoothly, and the patient was unaffected.The echelon used during the procedure had no issues.There were no patient symptoms or complications associated with this event.The device and any accessories were prepared as indicated in the instructions for use (ifu).

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25241991
Report Number9617601-2026-03321
Device Sequence Number9725531
Product Code KRD
UDI-Device Identifier00847536038240
UDI-Public(01)00847536038240(17)280306(10)230743951
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-4-12-3D-SS
Device Catalogue NumberAPB-4-12-3D-SS
Device Lot Number230743951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer05/25/2026
06/25/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/22/2026
07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale